# SDR DALA2023073106174

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50065
- Aircraft time: 4,189 hours, 1,927 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8145 - DIV - TO BOI DUE TO "EQUIP BAY SMK FAIL" CAUTION MESSAGE. CORRECTIVE ACTION: REPLACED BOTH EQUIPMENT BAY SMOKE DETECTORS AND THE FIRE DETECTION AND EXTINGUISHING (FIDEX) CONTROL UNIT. (LP# 4662602)
